# SDR 2006UALA02292

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT E&E BAY COOLING DUCT CUTOUT APPROX STA 380 LBL .5.   MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED DOUBLER , FILLER, SPACER RING REPAIR PER MM 53-30-99 AND SB737-53-1230.
